| Model Number |
TV-AB3480-J |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix stent graft system on (b)(6) 2017.Routine follow-up on (b)(6) 2024 identified type ia endoleak and sac growth.Reintervention has not yet been planned.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak complaint is confirmed.The aneurysm enlargement complaint is unconfirmed due to lack of comparative imaging.This is moderately consistent with the reported adverse event/incident.The complaint is most likely anatomy related due to disease progression as there was proximal expansion of the aneurysm sac above the first ring and the contrast was visible above the first ring.Procedure related harms could not be determined.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.